# SDR ASOA2013071208623

- Difficulty date: May 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,365 hours, 27,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 I/B FLOORBEAM SUPPORT ANGLE AT RBL 27.0 IS CRACKED.   REMOVED INBD ANGLE AT FS 484.00, RBL 27.00 IAW 51-42-21-00.  LOCATED AND INSTALLED NEW SERVICEABLE SUPPORT ANGLE AT FS 484.00 AND RBL 27.0 IAW SRM 51-40-11 AND SRM 51-42-21.
